MathSciNet Relay Station
MathSciNet bibliographic data
MR579077 (82j:05046) 05B35 (05C50)
Seymour, P. D. Decomposition of regular matroids. J. Combin. Theory Ser. B 28 (1980), no. 3, 305–359.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement